# SDR SWAA2022070112178

- Difficulty date: May 26, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 60,471 hours, 35,653 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 120CF AT FWD CARGO COMPARTMENT 2022-287508 / [01] REPLACED FLOOR PANEL 120CF AT FWD CARGO COMPARTMENT IAW DRAWING 453A1610-2 REV D;[02] REPLACED FLOOR PANEL 120CF AT FWD CARGO COMPARTMENT IAW DRAWING 453A1610-2 REV D B737-700 AMM 25-52-01-201-801 MATERIAL USED A90RG1W-48144 PO USE 2021-123272/001;[03] REPLACED FLOOR PANEL 120CF AT FWD CARGO COMPARTMENT IAW DRAWING 453A1610-2 REV D B737-700 AMM 25-52-01-201-801 MATERIAL USED A90RG1W-48144 PO USE 2021-123272/001
